Tuesday, November 24, 2009

Seriously, why DIDN'T you think of that?

I was actually feeling creative earlier today.  That feeling has subsequently left my body and moved on to much richer soil.  I'm still waiting for the reports to finish, but the early returns suggest that all creativity left my body at the approximate moment I sat down in front of this computer.  There's got to be a pill for this sort of thing, right?

Oh, there's not?

Hmmm... Let's see about that. (queue music)

>Insert totally awesome montage here.  Don't worry about it now, by the time anyone realizes this is just a ploy to distract them so they don't realize how lame this post is, it will be too late!  Also, make sure the music is loud enough to drown out maniacal laughter<

Ok, after feverishly toiling away in the lab with some guys that I believe are scientists, we came up with this advertisement:























*Shuck 'N Jive industries makes no claim that this product will make you more creative.  Taking this pill is a serious risk to your health as it is the size of a small horse.  Know side effects include but are not limited to: Severe cramping, the Jimmy legs, swelling of the ego, loss of vision in your inner eye, writers block, cravings for condensed soups made by off-brands, shortened battery life on all portable electronics, heightened awareness of how much others don't like you, sock fatigue, tearing up at the sight of Geico commercials, sudden desire to laugh at The Family Circus, uncontrollable band-aid use, harrumphing and witchcraft.

6 comments:

Madelyn said...

hmmm, the side effects seem fairly mild. I think you should sell these pills to pay for your vacuum cleaner.

i myself would buy 12 bottles.

I just clicked on the handicapp thing next to the space for word verification. Make the voices stop!

cadiz12 said...

WE ARE ALL ON DRUGS...get me some of that stuff!

Syar said...

I am harrumphing something awful right now. Man, that allspice is a real kicker huh? WHOOOOOOOO! I AM SO HIGH ON LIFE AND CREATIVITY! LETS MAKE THINGS AND THEN MAYBE PEE THIS STUFF OUT OF OUR SYSTEMS BECAUSE I FEEL WOOZY YOU GUYS LIKE BAD WOOZY WHOOO WOOZY

Jon said...

Madelyn: Those side effects may be mild for some, but for others, they could be down right treacherous. What if the only requirement your boss had was that you didn't tear up during Geico commercials? What then?!!?

Cadiz: The world doesn't care if you are or are not there, when you're on drugs.

Syar: Sorry Syar, you seem to be in the 49.98% of people that are affected by the side effects. Is that the proper usage of affect/effect?

Jon said...

Also, if I could do it all over again, I call it Kre8tiv. Maybe next time... maybe next time.

Cofo said...

Well there's no doubt it'll sell well, but what happens when you run out of Beatle ashes? Time to murder Paul?

Anyway, Kre8tiv is a great name. If only you had taken the pill before you named it.